# SDR 2007UALA03406

- Difficulty date: August 26, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 44,717 hours, 16,019 cycles
- Engine: Iae V2527A5
- System (JASC): 3500 · Oxygen System
- Part: Unknown
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  CREW O2 APPEARS TO LEAK.  SHOWS 40 PSI AND AA REG LOW PR WARNING.
